Affine Hjelmslev-Ebenen mit transitiver Translationsgruppe.

Heinz Lüneburg

Mathematische Zeitschrift (1962)

  • Volume: 79, page 260-288
  • ISSN: 0025-5874; 1432-1823

How to cite


Lüneburg, Heinz. "Affine Hjelmslev-Ebenen mit transitiver Translationsgruppe.." Mathematische Zeitschrift 79 (1962): 260-288. <>.

author = {Lüneburg, Heinz},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {260-288},
title = {Affine Hjelmslev-Ebenen mit transitiver Translationsgruppe.},
url = {},
volume = {79},
year = {1962},

AU - Lüneburg, Heinz
TI - Affine Hjelmslev-Ebenen mit transitiver Translationsgruppe.
JO - Mathematische Zeitschrift
PY - 1962
VL - 79
SP - 260
EP - 288
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.